# SDR TAOA089606

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING TRACK DISPLACED AND WIRE BROKEN AT 2 DEF.  RED INDICATOR LIGHTS INOP AT L1 AND R1 DOOR.  REPAIRED BROKEN WIRE AT 2 DEF, OPERATIONAL CHECK OF LIGHTS NORMAL.  REPLACED TRACK SECTION.  (M)
